# SDR UALA2010072602690

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 36,289 hours, 7,992 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10351
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS R IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS MSG-2431662 LATCHD ER MODE ON MAT ADVISORY MSG ELEC G EN OFF R FAULT CODE 242 012 42.  IDG(R) OUTPUT CURRENT DOES NOT AGREE WITH P200 INPUT CURRENT MSG 24-31662.  AFTER DEFERRAL IS CLEARED IDG OIL SHOULD BE CHANGED PER MM.  IDG WAS REPLACED ON LM5425, OPS CHECK GOOD.
